Go to AfricaBib home

Go to AfricaBib home AfricaBib Go to database home

bibliographic database
Line
Previous page New search

The free AfricaBib App for Android is available here

Periodical article Periodical article
Title:On the equation xy = z (y-x2) over a unique factorization domain
Author:Yismaw A.
Year:2001
Periodical:Sinet (ISSN 0379-2897)
Volume:24
Issue:1
Period:June
Pages:1-15
Language:English
Notes:biblio. refs.
Geographic term:world
Subjects:science and technology
mathematics
Diophantine equations
Number theory
External link:https://www.ajol.info/index.php/sinet/article/view/18172
Views